Alert archive / Texas / Flood Watches in 2021

Flood Watch 3, NWS Amarillo, TX

July 1, 202120 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this flood watch at Jul 1, 2021, 3:39 AM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Jul 1, 2021, 7:00 PM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2021, 3:39 AM CDT (08:39 UTC)
In effect from
Jul 1, 2021, 7:00 PM CDT
Expired
Jul 2, 2021, 5:57 PM CDT
In force
23 hr
Issued by
NWS Amarillo, TX
Flood severity
None
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2021-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2021-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
389 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

605 
WGUS64 KAMA 010839
FFAAMA

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Amarillo TX
339 AM CDT Thu Jul 1 2021

OKZ001-002-TXZ001>004-006>010-012>015-017>020-317-012045-
/O.NEW.KAMA.FA.A.0003.210702T0000Z-210703T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cimarron-Texas-Dallam-Sherman-Hansford-Ochiltree-Hartley-Moore-
Hutchinson-Roberts-Hemphill-Potter-Carson-Gray-Wheeler-Randall-
Armstrong-Donley-Collingsworth-Palo Duro Canyon-
Including the cities of Lake Marvin, Borger, Claude, Wheeler,
Glazier, Romero, Umbarger, Conlen, Palo Duro Canyon State Park,
Canadian, Twitty, Lora, Pampa, Gruver, Clarendon, Lela, Four Way,
Dalhart, Codman, Goodnight, Amarillo, Waka, Perryton, Samnorwood,
Buffalo Lake, Panhandle, Ware, Dozier, Boise City, Masterson,
Miami, White Deer, Wellington, Lutie, Wolf Creek Park, Keyes,
Pantex, Bushland, Spearman, Channing, Kingsmill, Farnsworth,
Wayside, Briscoe, Skellytown, Dumas, Shamrock, Canyon, Stratford,
Washburn, Hartley, and Guymon
339 AM CDT Thu Jul 1 2021

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING...

The National Weather Service in Amarillo has issued a

* Flood Watch for Portions of the Panhandle of Oklahoma, including 
  the following areas, Cimarron and Texas. Portions of the Panhandle 
  of Texas, including the following areas, Armstrong, Carson, 
  Collingsworth, Dallam, Donley, Gray, Hansford, Hartley, Hemphill, 
  Hutchinson, Moore, Ochiltree, Palo Duro Canyon, Potter, Randall, 
  Roberts, Sherman and Wheeler.

* From this evening through Friday evening.

* The moist atmosphere, slow expected motions of showers and 
  thunderstorms, coupled with our recent rainfall, may lead to 
  localized flooding issues Thursday night into Friday, especially 
  in urban areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Ferguson
5 follow-up statements
765 
WGUS64 KAMA 011853
FFAAMA

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Amarillo TX
153 PM CDT Thu Jul 1 2021

OKZ003-TXZ005-011-016-020400-
/O.EXA.KAMA.FA.A.0003.210702T0000Z-210703T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beaver-Lipscomb-Oldham-Deaf Smith-
Including the cities of Forgan, Higgins, Bootleg, Wildorado,
Vega, Booker, Follett, Hereford, Beaver, Dawn, and Boys Ranch
153 PM CDT Thu Jul 1 2021

...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH FRIDAY 
EVENING...

The National Weather Service in Amarillo has expanded the

* Flood Watch to include Portions of the Panhandle of Oklahoma, 
  including the following area, Beaver. Portions of the Panhandle of 
  Texas, including the following areas, Deaf Smith, Lipscomb and 
  Oldham.

* From 7 PM CDT this evening through Friday evening.

* Slow moving line of showers and thunderstorms expected across the 
  entire Panhandles this evening.  Rain rates between 1 to 3 inches 
  per hour will be possible.  Locally higher amounts can't be ruled 
  out.

* Already saturated soils and urban areas that have poor runoff will 
  be prone to flooding.  Travelers should be alert when approaching 
  any water covered areas or when entering intense rainfall, as 
  visibility may be poor and road conditions could quickly 
  deteriorate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

OKZ001-002-TXZ001>004-006>010-012>015-017>020-317-020400-
/O.CON.KAMA.FA.A.0003.210702T0000Z-210703T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cimarron-Texas-Dallam-Sherman-Hansford-Ochiltree-Hartley-Moore-
Hutchinson-Roberts-Hemphill-Potter-Carson-Gray-Wheeler-Randall-
Armstrong-Donley-Collingsworth-Palo Duro Canyon-
Including the cities of Lake Marvin, Borger, Claude, Wheeler,
Glazier, Romero, Umbarger, Conlen, Palo Duro Canyon State Park,
Canadian, Twitty, Lora, Pampa, Gruver, Clarendon, Lela, Four Way,
Dalhart, Codman, Goodnight, Amarillo, Waka, Perryton, Samnorwood,
Buffalo Lake, Panhandle, Ware, Dozier, Boise City, Masterson,
Miami, White Deer, Wellington, Lutie, Wolf Creek Park, Keyes,
Pantex, Bushland, Spearman, Channing, Kingsmill, Farnsworth,
Wayside, Briscoe, Skellytown, Dumas, Shamrock, Canyon, Stratford,
Washburn, Hartley, and Guymon
153 PM CDT Thu Jul 1 2021

...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH 
FRIDAY EVENING...

The Flood Watch continues for

* Portions of the Panhandle of Oklahoma, including the following 
  areas, Cimarron and Texas. Portions of the Panhandle of Texas, 
  including the following areas, Armstrong, Carson, Collingsworth, 
  Dallam, Donley, Gray, Hansford, Hartley, Hemphill, Hutchinson, 
  Moore, Ochiltree, Palo Duro Canyon, Potter, Randall, Roberts, 
  Sherman and Wheeler.

* From 7 PM CDT this evening through Friday evening.

* Slow moving line of showers and thunderstorms expected across the 
  entire Panhandles this evening.  Rain rates between 1 to 3 inches 
  per hour will be possible.  Locally higher amounts can't be ruled 
  out.

* Already saturated soils and urban areas that have poor runoff will 
  be prone to flooding.  Travelers should be alert when approaching 
  any water covered areas or when entering intense rainfall, as 
  visibility may be poor and road conditions could quickly 
  deteriorate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

DGW
354 
WGUS64 KAMA 020318
FFAAMA

Flood Watch
National Weather Service Amarillo TX
1018 PM CDT Thu Jul 1 2021

OKZ001>003-TXZ001>020-317-021100-
/O.CON.KAMA.FA.A.0003.000000T0000Z-210703T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
Including the cities of Lake Marvin, Lutie, Dalhart, Claude,
Wheeler, Glazier, Romero, Umbarger, Conlen, Palo Duro Canyon
State Park, Pampa, Canadian, Twitty, Lora, Kingsmill, Gruver,
Goodnight, Clarendon, Lela, Four Way, Borger, Codman, Canyon,
Amarillo, Waka, Perryton, Samnorwood, Buffalo Lake, Panhandle,
Ware, Boys Ranch, Bootleg, Dozier, Boise City, Higgins,
Masterson, Miami, White Deer, Wellington, Vega, Booker, Wolf
Creek Park, Keyes, Pantex, Washburn, Bushland, Spearman,
Channing, Forgan, Farnsworth, Wayside, Briscoe, Skellytown,
Dumas, Shamrock, Wildorado, Stratford, Follett, Hereford, Beaver,
Dawn, Hartley, and Guymon
1018 PM CDT Thu Jul 1 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING...

The Flood Watch continues for

* Portions of the Panhandle of Oklahoma, including the following 
  areas, Beaver, Cimarron and Texas. Portions of the Panhandle of 
  Texas, including the following areas, Armstrong, Carson, 
  Collingsworth, Dallam, Deaf Smith, Donley, Gray, Hansford, 
  Hartley, Hemphill, Hutchinson, Lipscomb, Moore, Ochiltree, Oldham, 
  Palo Duro Canyon, Potter, Randall, Roberts, Sherman and Wheeler.

* Through Friday evening.

* Occasional showers and thunderstorms are expected to continue 
  across the Oklahoma and Texas Panhandles tonight into Friday. 
  Rainfall rates between 1 and 2 inches per hour will be possible. 
  Isolated higher rainfall rates may occur in the strongest storms.

* Already saturated soils and urban areas that have poor runoff will 
  be prone to flooding. Travelers should be alert when approaching 
  any water covered areas or when entering intense rainfall, as 
  visibility may be poor and road conditions could quickly 
  deteriorate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

02
706 
WGUS64 KAMA 020822
FFAAMA

Flood Watch
National Weather Service Amarillo TX
322 AM CDT Fri Jul 2 2021

OKZ001>003-TXZ001>010-015-020930-
/O.CAN.KAMA.FA.A.0003.000000T0000Z-210703T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Wheeler-
Including the cities of Lake Marvin, Dalhart, Wheeler, Glazier,
Romero, Conlen, Canadian, Twitty, Lora, Gruver, Lela, Four Way,
Borger, Codman, Waka, Perryton, Ware, Boise City, Higgins,
Masterson, Miami, Booker, Wolf Creek Park, Keyes, Spearman,
Channing, Forgan, Farnsworth, Briscoe, Dumas, Shamrock,
Stratford, Follett, Beaver, Hartley, and Guymon
322 AM CDT Fri Jul 2 2021

...FLOOD WATCH IS CANCELLED...

The Flood Watch has been cancelled for the entirety of the Oklahoma 
Panhandle and portions of the Texas Panhandle, including the 
following areas, Dallam, Hansford, Hartley, Hemphill, Hutchinson, 
Lipscomb, Moore, Ochiltree, Roberts, Sherman and Wheeler.

While isolated to scattered showers may occur in the Oklahoma 
Panhandle and the northern half of the Texas Panhandle Friday, 
widespread flooding issues are no longer expected. Therefore, the 
Flood Watch has been cancelled for these area.

$$

TXZ011>014-016>020-317-022030-
/O.CON.KAMA.FA.A.0003.000000T0000Z-210703T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oldham-Potter-Carson-Gray-Deaf Smith-Randall-Armstrong-Donley-
Collingsworth-Palo Duro Canyon-
Including the cities of Claude, Bootleg, Umbarger, Pampa, Canyon,
Amarillo, Clarendon, Samnorwood, Buffalo Lake, Panhandle,
Kingsmill, Dozier, White Deer, Wellington, Vega, Lutie, Palo Duro
Canyon State Park, Pantex, Dawn, Bushland, Wayside, Skellytown,
Goodnight, Boys Ranch, Hereford, Washburn, and Wildorado
322 AM CDT Fri Jul 2 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flood Watch continues for

* A portion of the Panhandle of Texas, including the following 
  areas, Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray, 
  Oldham, Palo Duro Canyon, Potter and Randall.

* Through this evening.

* Occasional showers and thunderstorms are expected to continue 
  across the southern Texas Panhandle Friday. Rainfall rates between 
  1 and 2 inches per hour will be possible. Combined with recent 
  rainfall, these rates may be enough for flooding issues to recur 
  during the day Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Ferguson
888 
WGUS64 KAMA 021626
FFAAMA

Flood Watch
National Weather Service Amarillo TX
1126 AM CDT Fri Jul 2 2021

TXZ011>014-016>020-317-030000-
/O.CON.KAMA.FA.A.0003.000000T0000Z-210703T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oldham-Potter-Carson-Gray-Deaf Smith-Randall-Armstrong-Donley-
Collingsworth-Palo Duro Canyon-
Including the cities of Claude, Bootleg, Umbarger, Pampa, Canyon,
Amarillo, Clarendon, Samnorwood, Buffalo Lake, Panhandle,
Kingsmill, Dozier, White Deer, Wellington, Vega, Lutie, Palo Duro
Canyon State Park, Pantex, Dawn, Bushland, Wayside, Skellytown,
Goodnight, Boys Ranch, Hereford, Washburn, and Wildorado
1126 AM CDT Fri Jul 2 2021

...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The Flood Watch continues for

* A portion of the Panhandle of Texas, including the following 
  areas, Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray, 
  Oldham, Palo Duro Canyon, Potter and Randall.

* Until 7 PM CDT this evening.

* Isolated showers and storms will still be possible this 
  afternoon.  They are expected to be slow moving as well as heavy 
  rain producers.  Recent rains have kept the soils moist, and any 
  new rain could lead to quick localized flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

DGW
857 
WGUS64 KAMA 022257
FFAAMA

Flood Watch
National Weather Service Amarillo TX
557 PM CDT Fri Jul 2 2021

TXZ011>014-016>020-317-030000-
/O.CAN.KAMA.FA.A.0003.000000T0000Z-210703T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oldham-Potter-Carson-Gray-Deaf Smith-Randall-Armstrong-Donley-
Collingsworth-Palo Duro Canyon-
Including the cities of Claude, Bootleg, Umbarger, Pampa, Canyon,
Amarillo, Clarendon, Samnorwood, Buffalo Lake, Panhandle,
Kingsmill, Dozier, White Deer, Wellington, Vega, Lutie, Palo Duro
Canyon State Park, Pantex, Dawn, Bushland, Wayside, Skellytown,
Goodnight, Boys Ranch, Hereford, Washburn, and Wildorado
557 PM CDT Fri Jul 2 2021

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of the Texas Panhandle, including 
Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray, Oldham, 
Palo Duro Canyon, Potter and Randall counties, has been cancelled.

Flooding is no longer expected to pose a threat. Please continue to 
heed any remaining road closures.

$$

02

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flood watch went out at Jul 1, 3:38 AM CDT, 1 minute earlier.

Area forecast discussion, Jul 1, 3:38 AM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Amarillo TX
338 AM CDT Thu Jul 1 2021

.SHORT TERM...

A wet couple of days are on tap for the Panhandles. Large amounts of
moisture available in the atmosphere, a boundary pushing southwest
into the Panhandles Thursday night, and slow shower and storm
motion, all combined with our recent rainfall, will likely lead to
flooding concerns in at least a few locations. As is typical, urban
areas will be susceptible to flooding issues should a slow moving
thunderstorm pass over, as peak rain rate potential of 2" per hour
appears plausible. Severe thunderstorms appear highly unlikely. For
more details, continue reading below.

07z WV satellite reveals an upper ridge to our south over TX with
plenty of mid level moisture fetch on the west side of this feature
from the eastern Pacific and western Gulf of Mexico and various
perturbations in the southwesterly flow extending back to AZ/NM. WV
also reveals an upper trough translating southeastward over the
Midwest. Most recent RAOB at AMA and GOES wind retrievals show wind
speeds through the troposphere of generally 20 knots or less.
Additionally, the 00z AMA RAOB measured 1.55" of PWAT, a
climatological maximum for 00z July 1st soundings at AMA.

After the aforementioned upper disturbances potentially kick off a
few showers during the morning and early afternoon Thursday, the
main round of potential precipitation arrives during the late
afternoon and evening hours Thursday. The substantial moisture in
place looks to be reinforced as the Midwestern upper trough and
convective outflow push a surface boundary southwestward from KS,
with a turn to upslope easterly winds aiding in low level saturation
as well. Convergence along this boundary will aid in the development
of showers and storms, particularly after 7pm when an upper
disturbance translates southeastward from E CO. The relatively slow
southwestward progression of this boundary, the weak flow regime
suggesting storm motion will be to the east at around 10 knots, and
pre-convective PWAT values of around 1.5"-1.75" - greater than their
climatological maximum for the day just like our most recent RAOB -
all suggest some locally heavy rainfall is possible. Chances for
this to occur are increased a bit given the combination of the
eastward storm motion and the southwestward moving boundary, which
could lead to some training issues. When combined with our recent
rainfall and the poor drainage of our urbanized areas, some flooding
issues do appear possible tonight. Have thus issued a Flood Watch
covering a majority of the forecast area starting Thursday evening,
leaving out our southwest due to their continued drought conditions
and our northeast due to collaboration concerns. On the subject of
severe thunderstorms, given the aforementioned weak flow through the
troposphere, 0-6km bulk shear values look to be around 20 knots.
Additionally, while MLCAPE values of around 1000 J/kg are good
enough to keep healthy mentions of thunder in the forecast,
instability profiles remain quite tropical - in other words, skinny.
Thus, severe thunderstorms appear unlikely.

Moving on to Friday, as showers and storms generate in our forecast
area, outflow should continue to push the boundary southwestward
with upslope easterlies dominant across the Panhandles. Thus, rain
appears likely in our southwest. With progged thermodynamic profiles
still depicting around 1.5" of PWAT, will keep the aforementioned
Flood Watch running through the day, with adjustments to the area
covered possible as details become clearer.

Ferguson

&&

.LONG TERM...Saturday through Wednesday...

The latest models and ensemble means continue to shift the
anomalous upper high currently over central Canada east over
Ontario and Quebec through the weekend as the New England trough
moves offshore. Meanwhile, the upper high over Texas will shift
west and setup near the Four Corners region. This high will
foster periods of northwest flow aloft, although the flow should
stay fairly weak (<40 knots at 500mb). PWATs are expected to come
back down closer to normal this weekend into next week as the
main tropical moisture plume gets pushed south of our area.
Forecast soundings continue to advertise CAPE with little in the
way of CIN in the afternoons and evenings through Monday, so storm
chances will continue to be on the higher side as shortwave
disturbances move down across the central/southern Rocky Mountains
and adjacent plains. Sunday (July 4th) is of particular note as
this is when GFS soundings indicate MLCAPE approaching 2000 J/kg
along with modest directional shear and slightly cooler mid level
temperatures. The EC ensemble and GEFS also indicated a high
probability of CAPE being 1000 J/kg or higher on Sunday (near 100%
in the eastern half of the combined Panhandles). Thus, will need
to watch as conditions may be more favorable for severe
convection in the afternoon and evening on the July 4th holiday.

The probability for storms comes down a little Monday through
Wednesday, with some differences in the models with moisture and
instability. The GFS is an outlier bringing an MCV type feature
south out of KS on Monday, keeping PoPs high. Other models are
not as interesting on Monday suggesting a cap may be in place.
One thing that may put a damper on PoPs is if northeast flow at
500mb is realized as a few models indicate going into Tuesday and
Wednesday, as this would keep mountain convection in the
mountains.

As for temperatures, it appears that the area will stay mainly below
normal through the extended, yet some areas may be getting close
to normal by Tuesday/Wednesday. The below normal temperatures are
mainly due to the fact that low level moisture will stay up
(afternoon surface dew points mainly in the low 60s) and enough
subtropical mid level moisture hangs around to keep 850mb
temperatures down. There is some concern that the NBM may be a
little too cool for high temperatures Monday and beyond, as most
of the latest raw models, BC models, and statistical models are
warmer.

Ward

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                84  65  77  65  80 /  20  80  70  50  40
Beaver OK                  83  65  79  65  83 /  40  70  40  10  20
Boise City OK              84  61  77  61  82 /  50  80  50  30  40
Borger TX                  88  68  79  67  85 /  30  80  60  40  40
Boys Ranch TX              87  67  80  65  84 /  20  70  70  50  40
Canyon TX                  85  66  79  64  80 /  20  70  70  50  50
Clarendon TX               87  67  78  67  80 /  30  80  70  50  40
Dalhart TX                 85  63  78  62  82 /  30  80  60  40  40
Guymon OK                  85  65  78  65  83 /  40  80  50  20  30
Hereford TX                85  66  79  65  83 /  10  70  70  60  50
Lipscomb TX                85  66  80  65  82 /  40  80  50  20  20
Pampa TX                   85  65  76  65  80 /  30  80  60  40  40
Shamrock TX                87  67  79  66  81 /  40  80  70  40  30
Wellington TX              90  67  80  67  82 /  30  90  70  40  40

&&

.AMA Watches/Warnings/Advisories...
TX...Flood Watch from this evening through Friday evening for the
     following zones: Armstrong...Carson...Collingsworth...
     Dallam...Donley...Gray...Hansford...Hartley...Hemphill...
     Hutchinson...Moore...Ochiltree...Palo Duro Canyon...
     Potter...Randall...Roberts...Sherman...Wheeler.

OK...Flood Watch from this evening through Friday evening for the
     following zones: Cimarron...Texas.

&&

77/7
Hazardous weather outlook, Jun 30, 11:27 PM CDT, 4 hours 12 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Amarillo TX
1127 PM CDT Wed Jun 30 2021

OKZ001>003-TXZ001>020-317-011100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
1127 PM CDT Wed Jun 30 2021

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Rest of Tonight.

Thunderstorms will remain possible the rest of tonight. Any storms
that form should remain below severe levels at this time. However,
locally heavy rainfall could result in flooding or flash flooding
concerns.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are also possible Thursday through Tuesday. Chances
for thunderstorms reaching severe criteria are low, but heavy
rainfall could result in flooding or flash flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 3:14 PM CDTAreal Flood AdvisoryAMAHansford, Ochiltree3 hr
Jul 1, 3:53 PM CDTAreal Flood AdvisoryAMALipscomb, Ochiltree3 hr
Jul 1, 5:03 PM CDTAreal Flood AdvisoryAMAHansford, Ochiltree3 hr
Jul 1, 1:02 PM CDTAreal Flood AdvisoryAMABeaver3 hr
Jul 1, 2:24 PM CDTSpecial Weather StatementAMATexas36 min

Nearby

Flood Watches in Texas, 2021Flood Watches in Oklahoma, 2021Every flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.